Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 122–129 (Mi semr574)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical logic, algebra and number theory

On structure of finite nilpotent rings with some restrictions on zero-divisor graphs

A. S. Kuzmina

Altai State Pedagogical University, 55, Molodeghnaya st., Barnaul, Russia, 656031

Abstract: We describe alternative and associative on zero nilpotent finite rings with Eulerian, regular and complete bipartite zero-divisor graphs. Moreover, in this paper, it is proved that associative on zero nilpotent finite rings with planar zero-divisor graphs are associative.

Keywords: alternative ring, associative on zero ring, nilpotent ring, finite ring, zero-divisor graph, Eulerian graph, regular graph, complete bipartite graph, planar graph.

DOI: https://doi.org/10.17377/semi.2015.12.011

Full text: PDF file (494 kB)
References: PDF file   HTML file

UDC: 512.554.5
MSC: 17D05,17A99
Received July 17, 2014, published February 26, 2015

Citation: A. S. Kuzmina, “On structure of finite nilpotent rings with some restrictions on zero-divisor graphs”, Sib. Èlektron. Mat. Izv., 12 (2015), 122–129

Citation in format AMSBIB
\Bibitem{Kuz15}
\by A.~S.~Kuzmina
\paper On structure of finite nilpotent rings with some restrictions on zero-divisor graphs
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 122--129
\mathnet{http://mi.mathnet.ru/semr574}
\crossref{https://doi.org/10.17377/semi.2015.12.011}


Linking options:
  • http://mi.mathnet.ru/eng/semr574
  • http://mi.mathnet.ru/eng/semr/v12/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kuzmina, Yu. N. Maltsev, “Konechnye koltsa s eilerovymi nilpotentnymi grafami”, Sib. elektron. matem. izv., 14 (2017), 274–279  mathnet  crossref
  • Number of views:
    This page:209
    Full text:76
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021